# SDR 08FDEA02349

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796001120000
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBD FLAP LOWER SURFACE HAS DENTS. LIMITS CHECKED AND THE DENTS WERE FOUND TO BE WITHIN LIMITS AT DOTS C528, 0.029 AND P745, 0.029 IAW A300-600 SRM 57-50-00 PGS 104; 105 AND 106; FIGURE D USING DEPTH GAUGE T8410B.  DOT NR C527 WAS FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 57-50-00.  REPAIR   ACCOMPLISHED IAW A300-600 SRM 57-50-00; FIG 205.  DOT NR P745 IS .018 BY .086 AND DOT NR C528 .022 BY .084 FOUND TO BE WITHIN LIMITS IAW A300-600 SRM 57-50-00 USING DEPTH GAUGE TT8401B.
